# SDR CA121002004

- Difficulty date: October 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250114
- Condition: Failed
- Location: Mlg
- Part time: 18,610 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING A DEPARTURE, THE CREW WAS UNSUCCESSFUL IN RETRACTING THE LANDING GEAR.  UPON COMPLETION OF THE NON-NORMAL CHECKLIST, THE GEAR WAS STILL UNABLE TO BE RETRACTED.  THE CREW ADVISED ATC OF THE SITUATION AND RECEIVED VECTORS TO HOLD NORTH OF THE AIRPORT FOR A PERIOD OF 2 HRS IN ORDER TO BURN EXCESS FUEL AND PREVENT AN OVERWEIGHT LANDING.  CRASH, FIRE, RESCUE WAS REQUESTED AND THE ACFT LANDED UNEVENTFULLY.  MAINTENANCE INVESTIGATION REVEALED THE LANDING GEAR ALTERNATE EXTENSION DOOR SWITCH TO BE AT FAULT PREVENTING GEAR RETRACTION.  THE SWITCH WAS SUBSEQUENTLY REPLACED AND TESTED IAW AMM 32-34-00, NUMEROUS LANDING GEAR SWINGS WERE ALSO PERFORMED.  THE ACFT WAS THEN RETURNED TO SERVICE.
